# SDR CA030311004

- Difficulty date: March 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 10,032 hours
- Engine: Pwa PT6A135
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 3031988
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON HEAVY MAINTENANCE INSPECTION FOUND BOTH EXHAUST DUCT FLANGES ON LARGE EXIT DUCT CRACKED. THIS IS THE THIRD TIME WE HAVE CHANGED AN EXIT DUCT ON A TURBINE CONVERSION INSTALLATION.
